I am having problems sleeping like most. Today I spoke to my doc and she gave me trazodone and said it was a non narcotic and really helps through this part of wd's. Does anyone know if I take it for a week will my natural sleep come back still?! I really don't want to take them but I have too much during the day to be a zombie! Thanks for all of your guys words! I can't do it without all of you! On the straight
tramazone is an antidepressant, and is given for depression and insomnia, it has been around for a long time, its not supposed to be addictive, but like every drug it can have side effects such as nausea, and dizziness, i know how the sleeplessness you are suffering is such a pain,i found it the last thing to go when i was withdrawing, it will return , i promise you that, you must decide whether you take anything for it, but i would be wary, i am sorry not to be more help, but you have done well so far, best wishes sudie
I would say it is fine for now. It's definitely not habit forming or anything. Now....anything can be psychologically addicting. I mean.....if you "think" you have to have one tylenol a day then you are psychologically attached to that tylenol. Same can happen with any pill. Even a benadryl at night can keep you from sleeping if you don't have it at first.
I used to have a horrible fear of not sleeping. It was almost unhealthy. I got so addicted to ambien several years ago that I was taking about 30 a day. I had wrecks. Lost days and weeks of time that I literally can't remember. I had seizures from abrupt withdrawal of it. It was horrible. I have been clean of it for a long time now, but the thought of it still makes me have cold chills! It's very scary stuff. All sleeping pills are. I'll leave it at that so I don't go on forever and get on a soap box!!!!!!!!! : )
Thanks guys. Tomorrow I have a big meeting and I was worried about the ambien, at least I feel a little bit better about this. I will take it for a couple days and see what happens... 1 good note is I fell asleep on the couch all by myself today, I know it sounds nominal but its the first time since I stopped the pills almost 26 days ago! Even though it was 10 min I could have slept more but I wanna try tonight without anything first. Then if Im up at 1 am I will try the Tramozone. This sleep thing is wicked! Also I keep sneezing and have a headache not sure if its allergies or wd's.
I remember dozing off for the first time on my own! Oh, it was like the best feeling ever!!! The problem with taking trazadone at 1 a.m. is some hangover effect. It's not like ambien. Ambien has a super short half life. Trazadone will leave you feeling groggy the next day if you take it too late. I definitely agree with trying on your own. Just don't give up if you awaken in the middle of the night. Get up and do something. I was always afraid to do that because I didn't want to "get wide awake", but that was a joke! I was already wide awake and fighting getting up! Just move to another room. Even if you are awake for a couple of hours, you will be ok tomorrow. I want to tell you that I went a long time without sleep once. No one would even believe it if I told them, so I won't, but it was a long, long time. I thought I would DIE! I didn't!! : ) You won't either. During the first few weeks off of opiates, it's pretty normal to only sleep a couple of hours here and there. Just take it when you can get it for now.
Try to relax about it! You can function on less sleep than you think. TRUST me!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.